MAUDE Adverse Event Report: CENTURION MEDICAL PRODUCTS, LP; SV SHIELD SYS., MED, ST, 3 3/4 X 5 7/16

CENTURION MEDICAL PRODUCTS, LP; SV SHIELD SYS., MED, ST, 3 3/4 X 5 7/16
Catalog Number SV353UDT
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Anxiety (2328)
Date of Event 02/26/2024
Type of Reportable Event Serious Injury
Event or Problem Description
According to the customer, "i found the pic line on the floor and the dressing is intact.The extremely thin tubing of the device slipped under this unsuitable dressing, thus depriving the patient of her analgesics, sedative, and food.".
 
Additional Manufacturer Narrative
According to the customer, "i found the pic line on the floor and the dressing is intact.The extremely thin tubing of the device slipped under this unsuitable dressing, thus depriving the patient of her analgesics, sedative, and food.The patient was found to be in pain and anxious because the patient was no longer having her therapies.It led to a change in the organization of the medical and paramedical unit to try to obtain another venous line.The patient procedure was redone with difficulty." it has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
SV SHIELD SYS., MED, ST, 3 3/4 X 5 7/16
Manufacturer (Section D)
CENTURION MEDICAL PRODUCTS, LP
301 catrell drive
howell MI 48843 1703
Manufacturer Contact
alex mathew
three lakes drive
northfield, IL 60093-2753
2249317042
MDR Report Key19234514
Report Number1824619-2024-00007
Device Sequence Number12507715
Product Code KMK
UDI-Device Identifier00653160224726
UDI-Public00653160224726
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberSV353UDT
Device Lot Number2023081501
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2024
Initial Report FDA Received Date05/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown